Karmanova, M. B.

Issue Section Title Abstract File
Vol 484, No 5 (2019) Mathematics Local metric properties of level surfaces on Carnot–Caratheodory spaces Abstract PDF
(Rus)
Vol 485, No 2 (2019) Mathematics Area of graph surfaces on Carnot groups with sub-lorentzian structure Abstract PDF
(Rus)
Vol 486, No 3 (2019) Mathematics Graphs of non-smooth contact mappings on carnot groups with sub-lorentzian structure Abstract PDF
(Rus)
Vol 485, No 4 (2019) Mathematics On minimal surfaces on two-step Carnot groups Abstract PDF
(Rus)
Vol 485, No 6 (2019) Mathematics Sufficient maximality conditions for surfaces on two-step sub-lorentzian structures Abstract PDF
(Rus)

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies